Vol. 303, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Real structures on polarized Dieudonné modules

Mark Goresky and Yung sheng Tai

Vol. 303 (2019), No. 1, 217–241

We define an “antiholomorphic involution” of a module M over the Dieudonné ring (k) of a finite field k with q = pa elements to be an involution τ : M M that switches the action of a with that of Va. The definition extends to include quasi-polarizations of Dieudonné modules. Nontrivial examples exist. The number of isomorphism classes of quasi-polarized Dieudonné modules within a fixed isogeny class is shown to be given by a twisted orbital integral over the general linear group. Earlier (Pacific J. Math. 303:1 (2019), 165–215) we considered these notions in the case of ordinary abelian varieties over k, in which case the contribution at p to the number of isomorphism classes within an isogeny class was shown to be given by an ordinary orbital integral over the general linear group. The definitions here are shown to be equivalent to those in our previous paper and, as a consequence, the equality of the orbital integrals of both types is proven.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Dieudonné module, abelian variety, real structure
Mathematical Subject Classification 2010
Primary: 14G35, 16W10, 14K10, 22E27
Received: 22 August 2018
Revised: 27 October 2018
Accepted: 4 April 2019
Published: 21 December 2019
Mark Goresky
School of Mathematics
Institute for Advanced Study
Princeton, NJ
United States
Yung sheng Tai
Department of Mathematics
Haverford College
Haverford, PA
United States